# SDR SWAA2022032414050

- Difficulty date: November 25, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 39,707 hours, 25,985 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL 621JB HAS DELAMINATION AT CORNERS OF CUTOUT / DAMAGE AT CORNERS OF CUTOUT ON THE RIGHT WING L/E PANEL 621JB WAS REPAIRED IAW SRM 51-70-05-2R-6 AND 51-70-14-2R-3. 59401U 18DEC19
